# SDR ASAA2017071821409

- Difficulty date: July 18, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 37,070 hours, 11,257 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Failed
- Location: Captain'S
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FLIGHT DISPLAY FAILED ON APPROACH,  F/O'S SIDE WAS MASTER.  ACFT GROUNDED. DFCS FAULT REVIEW SHOWED CAPTAIN'S F/D PITCH BIASED OUT OF VIEW DUE TO FAULT 22-11576  LOC TUNE MISCOMPARE AND ROLL BIASED OUT OF VIEW DUE TO FAULT 22-11239 LOC NOT TUNED.  NR 1 VHF/NAV CONTROL PANEL WAS TUNED TO 110.30 AND NR 2 VHF/NAV CONTROL PANEL WAS TUNED TO 110.50. ACCOMPLISHED TEST IAW AMM 22-00-01-730-807 LLM SPECIAL CONDITION - INBOUND CONDITION RELATED TO AUTOLAND.   ALL TESTS FOR FCC-A PASSED. SYSTEM A AUTOPILOT AND FLIGHT DIRECTOR OPS NORMAL.
